# SDR USAA EMB09002

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N968UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE CAPTAIN'S SEAT MOVED SIDE TO SIDE (DOES NOT LOCK) WHEN IT IS IN THE AFT POSITION.  MX OPERATED THE CAPTAIN'S SEAT SEVERAL TIMES, NO DEFECTS NOTED, OPS CHECKS ARE GOOD.
